# SDR SWAA2021030452702

- Difficulty date: March 2, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 47,581 hours, 23,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER OFF FORWARD OF GALLEY DOOR / REPLACED MISSING EXIT LT COVER @ FWD SERVICE DOOR REF AMM 33-51-03.
